# SDR CA050919007

- Difficulty date: September 14, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 7,426 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Shock Absorber
- Part number: 350A31033KIT2
- Condition: Cracked
- Location: M/R Hub
- Component: Hub, Urocop
- Component part number: 350A370004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED FROM AIRCRAFT FOR MANUFACTURER 2500 HOUR INSPECTION AND 2 COILS OF THE SAME PN WERE FOUND TO BE CRACKED.
